# SDR ALGA2012032200010

- Difficulty date: March 22, 2012
- Submitted: March 22, 2012
- Operation: Air carrier
- Aircraft: N447AL
- Make and model: Bell 407
- Aircraft serial: 53126
- Aircraft time: 9,967 hours
- System (JASC): 6220 · Main Rotor Head
- Part: Tube
- Part number: 406010413139
- Part serial: VA103359
- Condition: Corroded
- Location: Pitch Link
- Part time: 4,977 hours
- Component: Pitch Link, Bell
- Component part number: 406010413137FM
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN ROTOR PITCH LINK TUBE CORRODED.
